The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (179 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 4, 2003, pp. 977–989
DOI: 10.4171/ZAA/1183

Published online: 2003-12-31

Solvability of Two-Point Boundary Value Problems for Fourth-Order Nonlinear Differential Equations at Resonance

Yuji Liu[1] and Weigao Ge[2]

(1) Beijing Institute of Technology, China
(2) Beijing Institute of Technology, China

Under a resonance condition involving a two-point boundary value problem for a fourth-order nonlinear differential equation, we show its solvability.

Keywords: Fourth-order differential equation, two-point boundary value problem, solvability, resonance

Liu Yuji, Ge Weigao: Solvability of Two-Point Boundary Value Problems for Fourth-Order Nonlinear Differential Equations at Resonance. Z. Anal. Anwend. 22 (2003), 977-989. doi: 10.4171/ZAA/1183